# SDR P5CA9800035

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1800 FLOORBEAM FLANGE CRACKED AT RT END APPROX RBL 50.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-10-01.  FABRICATED NEW FLOORBEAM IAW SRM 51-30-02.
